# SDR REXA2016070701279

- Difficulty date: July 7, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 23,487 hours, 20,973 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRY DOOR AFT DRAG ANGLE IS CRACKED.  REPAIRED PASSENGER ENTRY DOOR AFT DRAG ANGLE IAW REO NR 601R-52-11-513.
